# SDR UALA2013010300018

- Difficulty date: January 3, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,644 hours, 12,066 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN:  BS 1253 TO BS 1273, RBL 88, SEAT TRACK CORRODED.  SEAT TRACK REMOVED AND REPLACED AS PER SRM 57-40-02.
